# SDR SROM2011006

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 41,369 hours, 38,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Part time: 41,369 hours, 38,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN RT UPPER INSPAR WING SKIN UPPER SURFACE ABOVE AFT SPAR AT WBL 77R REPAIRED IN ACCORDANCE WITH MESSAGE NOS.  KFC-ATR-11-0003-01C, DATED JUNE 23, 2011, KFC-ATR-11-0003-05B, DATED JUNE 29, 2011, KFC-ATR-11-0003-06C, DATED JULY 4, 2011 AND BOEING APPROVED FAA FORM 8100-9, DATED JULY 6, 2011.  UT THICKNESS CARRIED OUT IN ACCORDANCE WITH BOEING 737 NDT MANUAL D6-37239, PART 4, 51-00-00, FIGURE 3.  RT WING NOMINAL OF 0.175, LOWEST READING 0.147 (NDT11-0800).  REFERENCE NON-ROUTINE WORK ORDER NR 1014370, DATED 11 JULY 2011.
